# SDR AWXA200200973

- Difficulty date: October 3, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 40,559 hours, 18,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 0588
- Condition: Will Not Test
- Location: Zone 263
- Part time: 38,515 hours, 17,294 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM TEST FAILED (AFT LT) WHEN TESTED FROM CIDS PANEL AT FORWARD FLIGHT ATTENDANT STATION. MAINTENANCE REMOVED AND REPLACED AFT LT EMERGENCY POWER SUPPLY UNIT (13WL) AND BATTERY PACK; EMERGENCY LIGHT SYSTEM TEST CHECKED GOOD.
